|Body wasting (S.A)
Oct 5, 2012
Hi Doctor i need an advice. i've been on Lamzid and Nevirapine since 2002. My CD4 count is over 1600 and my Viral load is undectactable. My legs and thighs have waisted and very painful as a result i cannot even climb the stairs. I have spoken to my physician and he refuses to switch my meds. i am very frustrated and no longer assertive as i used to be, I have stopped going out with friends becouse they are begining to notice the changes in my body, sometimes i dont even feel like taking my med's.
Response from Dr. Henry
The zidovudine (AZT) in Lamzid has been linked to fat wasting so switching to alternative regimen (ie often tenofovir or abacavir for the AZT) is recommended if those drugs are available in your region. KH
EXCERCISES FOR HIV +VE PERSONS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.